Alert archive / Utah / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 13, NWS Salt Lake City, UT

June 6, 2019Box Elder County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 6, 2019, 4:03 PM MDT for Box Elder County, Utah. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2019, 4:03 PM MDT (22:03 UTC)
Expired
Jun 6, 2019, 4:30 PM MDT
In force
27 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Box Elder County, UT

The radar

The Salt Lake City radar (KMTX), 63 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:54 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 10.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2019-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2019-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2352 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

407 
WUUS55 KSLC 062203
SVRSLC
UTC003-062230-
/O.NEW.KSLC.SV.W.0013.190606T2203Z-190606T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
403 PM MDT THU JUN 6 2019

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Central Box Elder County in northern Utah...

* Until 430 PM MDT

* At 403 PM MDT, a severe thunderstorm was located 23 miles southeast
  of Park Valley, or 38 miles southwest of Snowville, moving
  northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Locomotive Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4145 11323 4156 11331 4185 11292 4158 11270
TIME...MOT...LOC 2203Z 229DEG 26KT 4151 11316 

HAIL...1.00IN
WIND...60MPH
 
$$

Bonnette
2 follow-up statements
859 
WWUS55 KSLC 062220
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
420 PM MDT THU JUN 6 2019

UTC003-062230-
/O.CON.KSLC.SV.W.0013.000000T0000Z-190606T2230Z/
Box Elder UT-
420 PM MDT THU JUN 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL BOX ELDER COUNTY...

At 419 PM MDT, a severe thunderstorm was located 21 miles southeast
of Park Valley, or 30 miles southwest of Snowville, moving northeast
at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Locomotive Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4152 11307 4165 11317 4185 11292 4158 11270
TIME...MOT...LOC 2219Z 228DEG 26KT 4159 11303 

HAIL...1.00IN
WIND...60MPH
 
$$

Bonnette
406 
WWUS55 KSLC 062230
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
430 PM MDT THU JUN 6 2019

UTC003-062240-
/O.EXP.KSLC.SV.W.0013.000000T0000Z-190606T2230Z/
Box Elder UT-
430 PM MDT THU JUN 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOX ELDER COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
northern Utah.

LAT...LON 4152 11307 4165 11317 4185 11292 4158 11270
TIME...MOT...LOC 2230Z 270DEG 26KT 4164 11296 

$$

Bonnette

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:49 PM MDT, 14 minutes earlier.

Area forecast discussion, Jun 6, 3:49 PM MDT, 14 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
349 PM MDT Thu Jun 6 2019

.SYNOPSIS...
High pressure aloft over the Utah today will shift east ahead of
an approaching cold Pacific trough schedule to reach the area
early this weekend. A strong cold front will sweep through the
region Friday into early Saturday, bringing much colder
temperatures to the state this weekend.

&&

.SHORT TERM (THROUGH 00Z MONDAY)...
A trough currently moving inland across the Pacific Northwest as
a shortwave rounds the base of the trough headed for the Northern
Rockies tonight. The next stronger wave continues to propagate the
trough downstream tomorrow before carving the trough over the
Northern Rockies. A trailing wave will cross over southern Idaho
Saturday, with the trough axis finally out of the region Sunday.

Strong height falls remain to our northwest this evening, and
build across Utah tomorrow. Rising heights and warming aloft will
ensue this weekend.

The approach of the Pacific trough axis will elevate the wind
field. This will favor increasing shear across northern Utah
today which when combined with moderately significant instability
due to anomalously high Precipitable Water values, will bring the
potential for strong to severe thunderstorms through this evening.
The greatest threat appears to be damaging winds due to the
increase in wind field, high LCL, and dry boundary layer yielding
elevated DCAPE. This is also indicated by the full suite of
Convective Allowing Models. Copious small hail (potential
accumulation) and lightning are also concerns.

Height falls will support additional shower activity Friday and
Friday evening across the north. Strong synoptic southwest winds
will develop ahead of the cold front due to the combination of
pressure falls, southerly pressure gradient and mixing from aloft.
It will be gusty on the cold side of the boundary as well due to
pressure rises and a stronger northwesterly pressure gradient. The
cold front is at the northwest tip of Utah sunrise Friday, and
into central Utah by sunset Friday. All but far southern and
southeast Utah will be in the cold sector by Saturday morning,
where the boundary should stall for the day. Saturday night, the
boundary will have cleared the entire state to the southeast.

Temperatures which are about 5-10F above today. Much of the state
should be seasonal Friday, and 10-15F below normal this weekend.
Most areas will trend from the 80s/90s down to the 60s/70s by
Saturday.

.LONG TERM (AFTER 00Z MONDAY)...
Behind the exiting trough, high pressure over the west coast is
expected to build over the forecast area beginning Monday, with
the ridge axis moving overhead by midweek. Therefore, the trend
for much of the long term period will be dry conditions and
warming temperatures. By Wednesday/Thursday, maxes are progged to
run 5F or more above seasonal normals.

Global models indicate the ridge will shift east late next week with
the approach of another Pacific storm system, but there remain
differences with regard to timing. GFS is noticeably faster than the
EC, bringing the trough onshore Wednesday and into Utah and
southwest Wyoming by Thursday as opposed to Friday or later in the
EC. The approach of the trough would curb the warming trend and
reintroduce the possibility of primarily diurnal convection. Have
indicated some isolated POPs by day seven to account for the faster
GFS timing.

&&

.HYDROLOGY...
With much warmer temperatures, snowmelt will accelerate at high
elevations. Waterways remain running high, cold and swift.
Exercise caution near waterways, and keep a close eye on children
and pets.

&&

.AVIATION...
Expecting thunderstorms either at or near KSLC terminal around
23Z-02Z. Gusty erratic wind expected in the vicinity of storms.
More storms possible in vicinity until around 06Z. Outside of
storms, south winds will persist until a cool front passes through
the terminal 20Z-22Z and shift wind to northwest.

&&

.FIRE WEATHER...
Red Flag Warning in Effect 9A-9P Friday for Zone 497 below 4500
feet.

Breezy with low RH expected for most valleys for the remainder of
this afternoon, and moreso Friday ahead of the next cold front.

ERC values remain below the 50th percentile, but are rising
across the state.

A warming and drying trend continues with increasingly gusty
southwest flow. A cold front will cross the state from northwest
to southeast Friday and Friday night, bringing cooler temperatures
to the region through the weekend.

Isolated to scattered showers and thunderstorms through this
evening, some may be severe with copious lightning, very
gusty/erratic winds, and accumulating hail. Friday and Friday
night, showers will mainly affect northern Utah.

A warming and drying trend is forecast beginning Sunday and
extending through at least the middle of next week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning from 9 AM to 9 PM MDT Friday for UTZ497.

     Severe Thunderstorm Watch until 11 PM MDT this evening for
     UTZ001>011-014-015-517.

WY...Severe Thunderstorm Watch until 11 PM MDT this evening for
     WYZ021.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...10
LONG TERM...Traphagan
AVIATION...Billingsley

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 6, 3:25 PM MDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
325 PM MDT Thu Jun 6 2019

UTZ001>016-019>021-517-518-WYZ021-071300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
325 PM MDT Thu Jun 6 2019

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms will move through the region
today. There is a Slight Risk for Severe Thunderstorms across
Northern and portions of Central Utah. The strongest storms will
bring the threat of damaging winds, accumulating hail and copious
lightning. Stay aware of the threat for dangerous thunderstorms
today.

With much warmer temperatures, snowmelt will accelerate at high
elevations. Waterways remain running high, cold and swift.
Exercise caution near waterways, and keep a close eye on children
and pets.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A strong cold front will cross Utah from northwest to southeast
on Friday. Gusty south winds ahead of this front will shift to the
northwest and remain elevated behind the front. Dry and windy
conditions will fuel Red Flag conditions near Dixie Friday.

Much colder temperatures will follow the front for the weekend.
Temperatures Saturday will be 15 to 25 degrees colder than
Friday's readings, with the coldest temperatures across the
northern portion of the outlook area. Temperatures will warm on
Sunday, but still remain well below early June norms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Special weather statement, Jun 6, 2:32 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
232 PM MDT THU JUN 6 2019

UTZ005-062100-
Great Salt Lake Desert and Mountains UT-
232 PM MDT THU JUN 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX ELDER COUNTY
UNTIL 300 PM MDT...

At 232 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 28 miles south of Oakley Reservoir...moving
northeast at 35 mph.

Winds in excess of 40 mph will be possible.

Locations impacted include...
Lynn, Grouse Creek and Etna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
northern Utah.

LAT...LON 4170 11367 4151 11405 4154 11405 4154 11404
      4186 11404 4199 11378 4199 11367
TIME...MOT...LOC 2032Z 227DEG 31KT 4176 11402

Bonnette
Special weather statement, Jun 6, 2:50 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
250 PM MDT THU JUN 6 2019

UTZ005-062130-
Great Salt Lake Desert and Mountains UT-
250 PM MDT THU JUN 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BOX ELDER AND
NORTHWESTERN TOOELE COUNTIES UNTIL 330 PM MDT...

At 250 PM MDT, National Weather Service Doppler radar indicated
strong thunderstorms along a line extending from 20 miles west of
Park Valley to 26 miles east of Montello...and moving east at 35 mph.

Winds in excess of 40 mph will be possible.

Locations impacted include...
Park Valley and Rosette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
northern Utah.

LAT...LON 4196 11320 4121 11318 4093 11403 4122 11404
      4131 11377 4175 11378
TIME...MOT...LOC 2050Z 247DEG 28KT 4171 11370 4122 11368

Bonnette
Special weather statement, Jun 6, 3:01 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
301 PM MDT THU JUN 6 2019

UTZ003>005-008-015-062145-
Wasatch Mountains South of I-80 UT-
Great Salt Lake Desert and Mountains UT-Southern Wasatch Front UT-
West Central Utah UT-Salt Lake and Tooele Valleys UT-
301 PM MDT THU JUN 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JUAB...SOUTHWESTERN
UTAH AND SOUTHEASTERN TOOELE COUNTIES UNTIL 345 PM MDT...

At 301 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 16 miles west of Elberta, or 24 miles northwest
of Nephi...moving northeast at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Payson, Eagle Mountain, Santaquin, Salem, Elk Ridge, Woodland Hills,
Rocky Ridge, Benjamin, Spring Lake, West Mountain, Elberta, Lake
Shore, Genola, Goshen, Eureka, Jericho, Tintic Junction, Little
Sahara State Park and Lofgreen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

If on or near Utah Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
central and northern Utah.

LAT...LON 3962 11215 3985 11255 4032 11214 4002 11161
TIME...MOT...LOC 2101Z 224DEG 10KT 3987 11224

Bonnette
Local storm report, Jun 6, 3:03 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
303 PM MDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     10 ENE WENDOVER         40.78N 113.83W
06/06/2019  M56.00 MPH       TOOELE             UT   MESONET

            A 56 MPH WIND GUST WAS REPORTED AT THE BONNEVILLE SALT
            FLATS MESONET STATION.

&&

MT
Special weather statement, Jun 6, 3:21 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
321 PM MDT THU JUN 6 2019

UTZ013-020-518-062200-
Southern Utah Mountains UT-South Central Utah UT-San Rafael Swell UT-
321 PM MDT THU JUN 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GARFIELD AND SOUTH
CENTRAL WAYNE COUNTIES UNTIL 400 PM MDT...

At 320 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 15 miles south of Capitol Reef National Park...
moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Capitol Reef National Park and rural areas of north central Garfield
and south central Wayne Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding across area roadways, slot canyon, and normally
dry washes.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

&&

LAT...LON 3777 11132 3816 11124 3827 11083 3782 11089
TIME...MOT...LOC 2120Z 247DEG 15KT 3806 11114

Bonnette
Special weather statement, Jun 6, 3:31 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
331 PM MDT THU JUN 6 2019

UTZ005-062215-
Great Salt Lake Desert and Mountains UT-
331 PM MDT THU JUN 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX ELDER COUNTY
UNTIL 415 PM MDT...

At 330 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 30 miles south of Park Valley, or 40 miles east
of Montello...moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible.

This storm will remain over mainly rural areas of southwestern Box
Elder County and the Utah Test and Training Range.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
northern Utah.

LAT...LON 4112 11375 4138 11377 4174 11312 4136 11309
TIME...MOT...LOC 2130Z 231DEG 27KT 4139 11343

Bonnette

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:28 PM MDTRed Flag WarningSLCWashington31 hr
Jun 6, 1:59 PM MDTSpecial Weather StatementSLC46 min
Jun 6, 2:09 PM MDTSpecial Weather StatementSLC51 min
Jun 6, 2:28 PM MDTSevere Thunderstorm WarningSLCTooele32 min
Jun 6, 2:32 PM MDTSpecial Weather StatementSLC28 min
Jun 6, 2:39 PM MDTSevere Thunderstorm WarningSLCBox Elder36 min
Jun 6, 2:50 PM MDTSpecial Weather StatementSLCBox Elder40 min
Jun 6, 2:56 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele49 min
Jun 6, 3:01 PM MDTSpecial Weather StatementSLCUtah44 min
Jun 6, 3:11 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah, Wasatch49 min
Jun 6, 3:21 PM MDTSpecial Weather StatementSLCWayne39 min
Jun 6, 3:31 PM MDTSpecial Weather StatementSLCBox Elder44 min
Jun 6, 3:40 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele35 min
Jun 6, 4:09 PM MDTSpecial Weather StatementSLCSalt Lake51 min
Jun 6, 4:15 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele, Weber45 min
Jun 6, 4:21 PM MDTSpecial Weather StatementSLCWasatch39 min
Jun 6, 4:29 PM MDTSpecial Weather StatementSLCBox Elder31 min
Jun 6, 4:33 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele27 min
Jun 6, 4:37 PM MDTSevere Thunderstorm WarningSLCSummit, Wasatch23 min
Jun 6, 4:41 PM MDTSpecial Weather StatementSLCBox Elder49 min
Jun 6, 4:45 PM MDTSpecial Weather StatementSLCTooele45 min
Jun 6, 4:49 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more41 min
Jun 6, 5:01 PM MDTSpecial Weather StatementSLCSalt Lake44 min
Jun 6, 5:03 PM MDTSevere Thunderstorm WarningSLCBox Elder42 min
Jun 6, 5:06 PM MDTSpecial Weather StatementSLCSummit39 min
Jun 6, 5:12 PM MDTSevere Thunderstorm WarningSLCTooele48 min
Jun 6, 5:21 PM MDTSpecial Weather StatementSLCSanpete39 min
Jun 6, 5:22 PM MDTSevere Thunderstorm WarningSLCSummit33 min
Jun 6, 5:24 PM MDTSpecial Weather StatementSLCEmery51 min
Jun 6, 5:25 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele35 min
Jun 6, 5:30 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Salt Lake, Summit and 1 more30 min
Jun 6, 5:31 PM MDTAreal Flood AdvisorySLCBox Elder, Davis, Weber3 hr
Jun 6, 5:44 PM MDTSpecial Weather StatementSLCBox Elder31 min
Jun 6, 5:55 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Salt Lake, Tooele, Weber35 min

Nearby

Severe Thunderstorm Warnings in Utah, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.